# SDR DXTR2015051301

- Difficulty date: May 6, 2015
- Submitted: May 13, 2015
- Operation: General aviation
- Aircraft: N577QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5605735
- Aircraft time: 6,895 hours, 5,270 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDEWALL AFT MOUNT SCREW DAMAGE TO EMERGENCY EXIT DOOR PANEL ASSY.  COMPLIED WITH ENGINEERING REPAIR ORDER NR ERO-736336, DATED MAY 12,2015.
